Vol. 307, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
A spectral approach to the linking number in the 3-torus

Adrien Boulanger

Vol. 307 (2020), No. 2, 257–281
Abstract

Given a closed Riemannian manifold and a pair of multicurves in it, we give a formula relating the linking number of the latter to the spectral theory of the Laplace operator acting on differential 1-forms. As an application, we compute the linking number of any two multigeodesics of the flat torus of dimension 3, generalising a result of P. Dehornoy.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 34.234.223.162 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
linking number, spectral theory, differential geometry
Mathematical Subject Classification 2010
Primary: 55M99, 58J35, 58J50
Milestones
Received: 4 February 2019
Revised: 5 February 2020
Accepted: 30 April 2020
Published: 4 September 2020
Authors
Adrien Boulanger
Institut mathématique de Marseille
France